# SDR SWAA2025032697725

- Difficulty date: February 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - MULTIPLE CORROSION SPOT ON SIDEWALL SUPPORT BS 500A+6; BS 500A+10 BS 500A+14; BS 500C+1.5; BS 500C+7 RBL 23.5 WL 156 (MARKED)<[01] REMOVED AND REPLACED SIDEWALL SUPPORT FCB BS 500A TO BS 500D RBL 23.5 WL 156 IAW SRM 51-40-02 AND DWG # 143A7500 ID:0058 REV: - CARD COMPLETED
